| Model Number |
M0068318250 |
| Medical Device Problem Codes |
Retraction Problem (1536); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a0510 captures the reportable event of carrier failure to retract.
Event or Problem Description
It was reported that, during a sacrospinous ligament fixation vault suspension procedure using a capio slim device, the carrier failed to retract following a single deployment by the physician.Additionally, the physician did not apply tension to the suture against the handle while throwing.The procedure was completed with another of the same device.No patient complications reported.